Publications by the researcher in collaboration with Julio D. Rossi (16)

2018

  1. A diffusion equation with a variable reaction order

    Advanced Nonlinear Studies, Vol. 18, Núm. 3, pp. 555-566

2016

  1. Elliptic systems with boundary blow-up: Existence, uniqueness and applications to removability of singularities

    Communications on Pure and Applied Analysis, Vol. 15, Núm. 2, pp. 549-562

  2. A variable exponent diffusion problem of concave-convex nature

    Topological Methods in Nonlinear Analysis, Vol. 47, Núm. 2, pp. 613-639

2014

  1. Multiplicity of solutions to a nonlinear elliptic problem with nonlinear boundary conditions

    Nonlinear Differential Equations and Applications, Vol. 21, Núm. 3, pp. 305-337

2012

  1. A convex-concave elliptic problem with a parameter on the boundary condition

    Discrete and Continuous Dynamical Systems, Vol. 32, Núm. 4, pp. 1095-1124

2010

  1. Layer profiles of solutions to elliptic problems under parameter-dependent boundary conditions

    Zeitschrift fur Analysis und ihre Anwendung, Vol. 29, Núm. 4, pp. 451-467

  2. Large solutions to an anisotropic quasilinear elliptic problem

    Annali di Matematica Pura ed Applicata, Vol. 189, Núm. 4, pp. 689-712

2009

  1. Large solutions for the Laplacian with a power nonlinearity given by a variable exponent

    Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, Vol. 26, Núm. 3, pp. 889-902

  2. Existence, asymptotic behavior and uniqueness for large solutions to δn = eq(x)u*

    Advanced Nonlinear Studies, Vol. 9, Núm. 2, pp. 395-424

  3. Existence and uniqueness of positive solutions to elliptic problems with sublinear mixed boundary conditions

    Communications in Contemporary Mathematics, Vol. 11, Núm. 4, pp. 585-613

  4. An elliptic system with bifurcation parameters on the boundary conditions

    Journal of Differential Equations, Vol. 247, Núm. 3, pp. 779-810

2008

  1. Large solutions to the p-Laplacian for large p

    Calculus of Variations and Partial Differential Equations, Vol. 31, Núm. 2, pp. 187-204

2007

  1. A bifurcation problem governed by the boundary condition i

    Nonlinear Differential Equations and Applications, Vol. 14, Núm. 5-6, pp. 499-525

  2. A bifurcation problem governed by the boundary condition II

    Proceedings of the London Mathematical Society, Vol. 94, Núm. 1, pp. 1-25